PERIODICITY IN Δ-MODULATED FEEDBACK CONTROL

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)411-416
Journal / PublicationIFAC Proceedings Volumes (IFAC-PapersOnline)
Volume37
Issue number13
Publication statusPublished - Sep 2004

Conference

Title6th IFAC Symposium on Nonlinear Control Systems, NOLCOS 2004
PlaceGermany
CityStuttgart
Period1 - 3 September 2004

Abstract

Δ-modulated Feedback control of a linear system introduces nonlinearity into the system through switchings between two input values. It has been found that Δ-modulation gives rise to periodic orbits. The existence of periodic points of all orders of Signia-Delta modulation with "leaky" integration is completely characterized by some interesting groups of polynomials with "sign" coefficients. The results are naturally generalized to Sigma-Deita modulations with multiple delays. Further extensions relate to the existence of periodic points arising from Δ-modulated feedback control of a stable linear system in an arbitrary direction, for which some necessary and sufficient conditions are given.

Research Area(s)

  • Nonlinear control, Periodic orbit, Sign polynomial, Switching, Δ-modulation

Citation Format(s)

PERIODICITY IN Δ-MODULATED FEEDBACK CONTROL. / Xia, X.; Chen, G.; Gal, R. et al.

In: IFAC Proceedings Volumes (IFAC-PapersOnline), Vol. 37, No. 13, 09.2004, p. 411-416.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review